Computing the Fitting subgoup and solvable radical for small-basepermutation groups in nearly linear time

Eugene M. Luks, Ákos Seress. Computing the Fitting subgoup and solvable radical for small-basepermutation groups in nearly linear time. In Larry Finkelstein, William M. Kantor, editors, Groups and Computation II, Proceedings of a DIMACS Workshop, New Brunswick, New Jersey, USA, June 7-10, 1995. Volume 28 of DIMACS Series in Discrete Mathematics and Theoretical Computer Science, pages 169-182, DIMACS/AMS, 1995.

Abstract

Abstract is missing.